# SDR DLL10001968

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Aircraft time: 61,466 hours, 27,776 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1212 BULKHEAD WAS FOUND WITH A TYPICAL CRACK IN THE  WEB AT RBL 6.  THE CRACK IS TYPICAL OF LAC S/B 093-53-277 AND AD 2000-16-08.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH TWO ALUMINUM DOUBLERS PER THE LAC S/B AND ER/A 378870-14AD, REV A.
